# SDR COMA9630019

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Heat
- Part number: NH2466881
- Condition: Failed
- Location: Rt Engine
- Part time: 8,365 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE INTAKE HEAT FAILED.  REPLACED THE UNDER TEMP THERMISTOR WITH THE SPARE THERMISTOR AND SYSTEM OPERATES NORMAL.
